# SDR 2006UALA02339

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 43,492 hours, 15,599 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO SMOKE IN CABIN.  REPLACED READING LIGHT POWER SUPPLY AT SEAT 3AB, INSPECTED OVERHEAD AREA FROM 1AB THROUGH 8AB, NO EVIDENCE OF SMOKE OR FIRE.  NO SMELL OF SMOKE IN CABIN DURING AIRCRAFT TAXI.  ALL CABIN LIGHTS WORKS NORMAL.
